Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions


Author: R. S. Kulkarni
Journal: Bull. Amer. Math. Soc. 2 (1980), 303-305
MSC (1970): Primary 57E05, 30A46; Secondary 20C15, 20B25, 18H10
DOI: https://doi.org/10.1090/S0273-0979-1980-14743-6
MathSciNet review: 555267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] G. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 413144
  • [Bw] K. S. Brown, Euler characteristics of discrete groups and G-spaces, Invent. Math. 27 (1974), 229-264. MR 385007
  • [CS] S. Cappell and J. Shaneson, Pseudo free group actions. I (preprint).
  • A. Hurwitz, Ueber algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Ann. 41 (1892), no. 3, 403–442 (German). MR 1510753, https://doi.org/10.1007/BF01443420
  • [M] A. M. Macbeath, On a theorem of Hurwitz, Glasgow Math. J. 5 (1961), 90-96. MR 146724
  • [S] C.-H. Sah, Groups related to compact Riemann surfaces. Acta Math. 123 (1969), 13-42. MR 251216
  • [Sm] P. A. Smith, New results and old problems in finite transformation groups, Bull. Amer. Math. Soc. 66 (1960), 401-415. MR 125581
  • [Z] A. Zarelua, On finite groups of transformations, Proc. Internat. Sympos. on Topology and its Applications, Herceg-Novi, Yugoslavia, 1968, pp. 334-339. MR 273606

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E05, 30A46, 20C15, 20B25, 18H10

Retrieve articles in all journals with MSC (1970): 57E05, 30A46, 20C15, 20B25, 18H10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14743-6

American Mathematical Society